徐丽平

一、基本信息

徐丽平

最终学历

博士研究生

副教授

博士

电子邮件

xlp211@126.com

通信地址

东校区8号楼505

邮政编码

434023

研究方向

随机分析、随机微分方程

社会职务

二、个人简历

1、学习简历

2016.9-2019.6,广州大学,概率论与数理统计,博士研究生

2003.9-2006.6,东北大学,应用数学,硕士研究生

1999.9-2003.6,聊城大学,应用数学,本科

2、工作简历

20069---20099月仰恩大学数学系教师 助教

200910---20108  仰恩大学数学系教师 讲师

20109---20137月广州城建职业学院教师  讲师

20138---201911  长江大学数学学院教师  讲师

201912---至今长江大学数学学院教师  副教授

 

三、教学情况及成果

1、讲授的主要课程

 本科生课程:

《高等数学》、《线性代数》、《概率论与数理统计》

2、承担的实践性教学任务
1)指导本科生毕业论文,共10人。

(2)指导研究生,共1人。

(3)指导大学生创新创业项目,共1项。

3、主持及参与的教学研究项目

1)长江大学教研项目《数学专业概率论与数理统计课程教学改革研究》,参与人,2015年。

四、近几年的学术研究
1、承担的学术研究课题

1)分数布朗运动驱动带Markov切换的随机微分方程研究 (11901058),国家自然科学基金青年项目,2020.012012.12,主持人

2)分数布朗运动驱动的随机泛函微分方程研究(2016CFB479),湖北省自然科学基金面上项目,2016.012018.12,参与人

3)由分形布朗运动驱动的随机时滞微分方程研究(Q20141306),湖北省教育厅青年人才项目,20142016,参与人

2、发表的学术论文

[1]Liping Xu, Jiaowan Luo, Viability for stochastic functional differential equations with infinite memory driven by a fractional Brownian motion, Physica A: Statistical Mechanics and its Applications, https://doi.org/10.1016/j.physa.2019.121076.SCI

[2]Liping Xu, Jiaowan Luo, Global attractiveness and exponential decay of neutral stochastic functional differential equations  driven by fBm with Hurst parameter less than 1/2, Frontiers of Mathematics in China, 13: 1469-1487, 2019. SCI

[3]Liping Xu, Jiaowan Luo, Viability for stochastic functional differential equations in Hilbert spaces driven by fractional Brownian motion, Applied Mathematics and Computation, 341: 93-110, 2019.SCI

[4]Liping Xu, Jiaowan Luo, Stochastic differential equations driven by fractional Brownian motion, Statistics and Probability Letters, 142: 102-108, 2018.SCI

[5]Liping Xu, Jiaowan Luo, Invariance of Closed Convex Sets for Stochastic Functional Differential Equations, Mediterr. J. Math, (2018) 15:162 https://doi.org/10.1007/s00009-018-1199-4. SCI

[6] Zhi Li, Liping Xu, Litan Yan, Weak solutions for stochastic differential equations with additive fractional noise,  Stochastic and Dynamics, https://doi.org/10.1142/S0219493719500175.  SCI

[7] Liping Xu, Zhi Li, Stochastic fractional evolution equations with fractional Brownian motion and infinite delay, Applied Mathematics and Computation, 336: 36-46, 2018.SCI

[8] Liping Xu, Jiaowan Luo, Zhi Li, On almost periodic solutions for stochastic functional integro-differential evolution equations with Levy  noise, Advances In Mathematics(China), 47(2): 259-276, 2018. (核心)

[9] Zhi Li, Liping Xu, Litan Yan, Stepanov-like almost automorphic solutions for stochastic differential equations with Levy noise, Communications in Statistics-Theory and Methods, 47(6): 1350-1371, 2018. SCI

[10] Xiaofei Li, Deng Ding, Liping Xu*, Chuan Qin, Songbo Hu, Certain Subclasses of  Multivalent Functions Defined by Higher-Order Derivative,Journal of Function Spaces},https://doi.org/10.1155/2017/5739196, 2017.SCI

[11] Liping Xu, Zhi Li and Jiaowan Luo, Global attracting set and exponential decay of second-orderneutral stochastic functional differential equations driven by fBm, Advances in Difference Equations, (2017) 2017:134.SCI

[12] Zhi Li, Liping Xu, Xiong Li: On Time-Dependent Neutral Stochastic Evolution Equations with a Fractional Brownian Motion and  Infinite Delays, Bulletin of the Iranian Mathematical Society, 421479-1496, 2016. SCI

[13] Liping Xu, Zhi Li and Jiaowan Luo: Reflected forward-backward stochastic differential equationswith discontinuous monotone coefficients, Advances In Mathematics(China), 45(5)787-796, 2016.  (核心)

[14]Liping Xu, Zhi Li and Zhishan Liu, The cordiality of the complement of a graph, Ars Combinatoria, 114: 293-298, 2014.SCI

[15] Dehao Ruan, Liping Xu, Jiaowan Luo, Stability of hybrid stochastic functional differential equations ,  Appl. Math. Comput., 346: 832841, 2019. SCI

[16] Liping Xu, Zhi Li*, Doubly Perturbed Neutral Stochastic Functional Equations Driven by Fractional Brownian MotionJournal of  Partial Differential Equations, 4:305-314 , 2015. CSCD

[17] Min Liu, Liping Xu*, Zhi Li,  Harnack Inequality and Applications for Stochastic Retarded Differential Equations Driven by Fractional Brownian Motion , Journal of  Partial Differential Equations, 1:84-94, 2017. CSCD

[18] Liping Xu, Zhi Li, Transportation Inequalities for Multivalued Stochastic Evolution Equations, Journal of  Partial Differential Equations, 3:254-263, 2017. CSCD

五、获得教学表彰级奖励

12016年教学质量优秀奖,长江大学

六、出版的著作与教材

1)《应用高等数学》,北京邮电大学出版社,副主编。

上一篇:没有了
下一篇:陈岩